Journal of Symbolic Logic

Array nonrecursiveness and relative recursive enumerability

Mingzhong Cai

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove that a degree a is array nonrecursive (ANR) if and only if every degree ba is r.e. in and strictly above another degree (RRE). This result will answer some questions in [ASDWY]. We also deduce an interesting corollary that every n-REA degree has a strong minimal cover if and only if it is array recursive.

Article information

Source
J. Symbolic Logic, Volume 77, Issue 1 (2012), 21-32.

Dates
First available in Project Euclid: 20 January 2012

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1327068689

Digital Object Identifier
doi:10.2178/jsl/1327068689

Mathematical Reviews number (MathSciNet)
MR2951627

Zentralblatt MATH identifier
1269.03044

Subjects
Primary: 03D28: Other Turing degree structures

Citation

Cai, Mingzhong. Array nonrecursiveness and relative recursive enumerability. J. Symbolic Logic 77 (2012), no. 1, 21--32. doi:10.2178/jsl/1327068689. https://projecteuclid.org/euclid.jsl/1327068689


Export citation

References

  • K. Ambos-Spies, D. Ding, W. Wang, and L. Yu Bounding non-$GL_2$ and R.E.A., Journal of Symbolic Logic, vol. 74(2009), no. 3, pp. 989–1000.
  • M. Cai and R.A. Shore Domination, forcing, array nonrecursiveness and relative recursive enumerablity, Journal of Symbolic Logic, vol. 77(2012), no. 1, pp. 33–48.
  • C.J. Conidis Classifying model-theoretic properties, Journal of Symbolic Logic, vol. 73(2008), no. 3, pp. 885–905.
  • B.F. Csima, D.R. Hirschfeldt, J. Knight, and R.I. Soare Bounding prime models, Journal of Symbolic Logic, vol. 69(2004), no. 4, pp. 1117–1142.
  • R. Downey, C. Jockusch, and M. Stob Array nonrecursive sets and multiple permitting arguments, Recursion Theory Week (Proceedings, Oberwolfach, 1989), Lecture Notes in Mathematics, vol. 1432, Springer-Verlag,1990, pp. 141–173.
  • –––– Array nonrecursive degrees and genericity, London Mathematical Society Lecture Notes Series, vol. 224, University Press,1996, pp. 93–105.
  • S. Ishmukhametov Weak recursive degrees and a problem of Spector, Recursion Theory and Complexity (Arslanov and Lempp, editors), de Gruyter,1999, pp. 81–89.
  • C. Jockusch and D. Posner Double jumps of minimal degrees, Journal of Symbolic Logic, vol. 43(1978), no. 4, pp. 715–724.
  • C. Jockusch and R.I. Soare $\Pi^0_1$ classes and degrees of theories, Transactions of the American Mathematical Society, vol. 173(1972), pp. 33–56.
  • A. Kučera Measure, $\Pi^0_1$-classes and complete extensions of PA, Recursion Theory Week (Oberwolfach, 1984) (Berlin), Lecture Notes in Math., vol. 1141, Springer, pp. 245–259.
  • A.E.M. Lewis $\Pi^0_1$ classes, strong minimal covers and hyperimmune-free degrees, Bulletin of the London Mathematical Society, vol. 39(2007), no. 6, pp. 892–910.
  • R.A. Shore The structure of the degrees of unsolvability, Recursion Theory, Proceedings of the Symposia in Pure Mathematics 42 (A. Nerode and R.A. Shore, editors), American Mathematical Society, Providence, R.I.,1985, pp. 33–51.